Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
IhateAcne111

After regimen

Ok, so I went on the regimen for 6 months, it worked great, but my face was always flakey. so i stopped using it for about 3 month now, flakiness still presists?? how do iget rid of the flakiness, i moisturize but it returns after a while. =S

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×